On modp transversals

This is a preview of subscription content, access via your institution.


  1. [1]

    D. Barrington: Bounded-width polynomial-size branching programs recognize exactly those languages in NC,Proc. 18 th ACM STOC,1986.

  2. [2]

    R. Boppana, andM. Sipser: The complexity of finite function, preprint.

  3. [3]

    A. A. Razborov: Lower bounds on the size of bounded depth networks over a complete basis with logical addition,Matematischi Zametki 41:4, 598–607 (in Russian). English translation inMathematical Notes of the Academy of Sciences of the USSR 41:4, 333–338.

  4. [4]

    K. T. Smith: The uncertainty principle on groups,IMA Preprint Series # 402, 1988.

  5. [5]

    R. Smolensky: Algebraic methods in the theory of lower bounds for Boolean circuit complexity,Proc. 19 th ACM STOC,1987.

Download references

Author information



Additional information

Supported in part by AFOSR 0271. First author supported by NSF and a Sloan Research Fellowship.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kahn, J., Meshulam, R. On modp transversals. Combinatorica 11, 17–22 (1991). https://doi.org/10.1007/BF01375469

Download citation

AMS subject classification (1980)

  • 05
  • 68